Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On connected irresolvable Hausdorff spaces


Author: Douglas R. Anderson
Journal: Proc. Amer. Math. Soc. 16 (1965), 463-466
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0178443-2
MathSciNet review: 0178443
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, A connected countable Hausdorff space, Proc. Amer. Math. Soc. 4 (1953), 474. MR 0060806 (15:729f)
  • [2] E. Hewitt, A problem of set theoretic topology, Duke Math. J. 10 (1943), 309-333. MR 0008692 (5:46e)
  • [3] J. L. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [4] K. Padmavally, An example of a connected irresolvable Hausdorff space, Duke Math. J. 20 (1953), 513-520. MR 0059539 (15:546g)
  • [5] P. Urysohn, Über die Mächtigkeit der zusammenhängenden Menge, Math. Ann. 94 (1925), 262-295. MR 1512258

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0178443-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society